Illinois Journal of Mathematics

On the curvatures of Riemannian manifolds

John A. Thorpe

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 412-417.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054993

Digital Object Identifier
doi:10.1215/ijm/1256054993

Mathematical Reviews number (MathSciNet)
MR0196681

Zentralblatt MATH identifier
0138.42803

Subjects
Primary: 53.72

Citation

Thorpe, John A. On the curvatures of Riemannian manifolds. Illinois J. Math. 10 (1966), no. 3, 412--417. doi:10.1215/ijm/1256054993. https://projecteuclid.org/euclid.ijm/1256054993


Export citation